I’m totally TRYING to work on Eikasia (and thereby ALP!), its just that I got hit with some withdrawal symptoms. Withdrawals from what? Rest assured, I’m not a coke addict. But I do, unfortunately, take regular medication. So when I took that stupid 8 hour “nap” last night, I skipped my scheduled dose of anti-depressants and anti-anxiety pills, and my dosage isn’t exactly mild. Actually my dosage is kinda…heavy. I’m not sedated or something, but going from 275 mg of “the stuff” to 0 mg of “the stuff” results in lots of stuff kicking my ass. So at the moment, my body is like, “DUDE YOU SUCK,” and I’m just like…
OMFG, I’M ACTUALLY TRYING TO WRITE FOR ONCE, WHY IS THIS HAPPENING!?
P.S. I’ll send you special Eikasia goodies if you can guess the
joke film reference I’m trying to make above.
So Thursday night after work, I was all like:
Then Friday, when I got locked outside of my car for two hours outside of a closed post office without a phone or so much as a pen and paper to scratch on, I was like:
And now today, with a pile of unfinished homework, unfinished writing updates, new FAFSA deadlines, a slow internet, a looming work day, and an irritable husband, I’m just like: